CSpace

浏览/检索结果: 共7条,第1-7条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
Algorithms for the metric ring star problem with fixed edge-cost ratio 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2021, 卷号: 42, 期号: 3, 页码: 499-523
作者:  Chen, Xujin;  Hu, Xiaodong;  Jia, Xiaohua;  Tang, Zhongzheng;  Wang, Chenhao;  Zhang, Ying
收藏  |  浏览/下载:126/0  |  提交时间:2022/04/02
Ring star  Approximation algorithms  Heuristics  Local search  Connected facility location  
On weak Pareto optimality of nonatomic routing networks 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2020, 页码: 19
作者:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong
收藏  |  浏览/下载:167/0  |  提交时间:2020/05/24
Nonatomic selfish routing  Nash equilibrium  Weakly Pareto optimal  Multi-commodity network  
Approximation algorithms for pricing with negative network externalities 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2017, 卷号: 33, 期号: 2, 页码: 681-712
作者:  Cao, Zhigang;  Chen, Xujin;  Hu, Xiaodong;  Wang, Changjun
收藏  |  浏览/下载:150/0  |  提交时间:2018/07/30
Pricing  Approximation algorithms  NP-hardness  Social networks  Random networks  Negative externalities  
The price of atomic selfish ring routing 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2010, 卷号: 19, 期号: 3, 页码: 258-278
作者:  Chen, Bo;  Chen, Xujin;  Hu, Xiaodong
收藏  |  浏览/下载:123/0  |  提交时间:2018/07/30
Selfish routing  Nash equilibrium  Price of stability  
On minimum m-connected k-dominating set problem in unit disc graphs 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2008, 卷号: 16, 期号: 2, 页码: 99-106
作者:  Shang, Weiping;  Yao, Frances;  Wan, Pengjun;  Hu, Xiaodong
收藏  |  浏览/下载:156/0  |  提交时间:2018/07/30
k-dominating set  m-connectivity  unit disc graph  approximation algorithm  wireless sensor networks  
Inapproximability and approximability of maximal tree routing and coloring 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2006, 卷号: 11, 期号: 2, 页码: 219-229
作者:  Chen, XJ;  Hu, XD;  Shuai, T
收藏  |  浏览/下载:118/0  |  提交时间:2018/07/30
multicast routing  coloring  maximum independent set  
On shortest k-edge-connected Steiner networks in metric spaces 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2000, 卷号: 4, 期号: 1, 页码: 99-107
作者:  Du, XF;  Hu, XD;  Jia, XH
收藏  |  浏览/下载:102/0  |  提交时间:2018/07/30
k-edge-connectivity  spanning networks  Steiner networks  Steiner ratio